# SDR SIMA200915403SUP

- Difficulty date: June 1, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 11,564 hours, 10,407 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0409D894
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,564 hours, 10,407 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3218, CREW REPORTED AFTER PUSHBACK DURING NR 1 ENGINE START PFD NR 1 WENT BLANK.  COCKPIT FILLED WITH FUMES AND ELECT SMOKE.  EVACUATED PASSENGERS WITHOUT INCIDENT.  CFR CALLED.  CFR DEPT DISCONNECT BATTERIES AND DID CABIN INSPECTION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 CAPTAINS PFD IAW AMM CH 24-34-02, TEST GOOD.  CONFIRMED ODOR WAS FROM DISPLAY UNIT AND RECONNECTED BATTERIES IAW AMM CH 24-30-00.  AIRCRAFT RETURNED TO SERVICE.
